On a paper of Guthrie and Nymann on subsums of infinite series

Tom 83 / 2000

J. Nymann, R. Sáenz Colloquium Mathematicum 83 (2000), 1-4 DOI: 10.4064/cm-83-1-1-4

Streszczenie

In 1988 the first author and J. A. Guthrie published a theorem which characterizes the topological structure of the set of subsums of an infinite series. In 1998, while attempting to generalize this result, the second author noticed the proof of the original theorem was not complete and perhaps not correct. The present paper presents a complete and correct proof of this theorem.

Autorzy

  • J. Nymann
  • R. Sáenz

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek